# SDR AALA20110215TUL08

- Difficulty date: February 13, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 40,871 hours, 5,521 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 22G SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  SECURED LOOSE PLUG AT LIGHT ASSEMBLY FOR 22G SEAT MOUNTED EMERGENCY LIGHT.  OPS CHECK NORMAL.
